Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Resurfacing typhoid after a year, severe hair fall on administering typhoid medicines. Suggestions?

my little sister got attack of typhoid by the age of 2 year and then there was reappearance of the same disease after a time lapse of 1 and half year....she got typhoid for the 3rd time with appearance of a patch of fall hair on scalp ....after giving typhoid injection the process of hairfalling aggravated...hairs started regrowing after a time lapse of 3 years yet they did not grow properly and they are now going to fall again but now she is under attack of typhoid......
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
Hello I have gone through your complaints. Hair fall is not related to the medicines most probably. Here we have to think why your child is getting affected by typhoid so often? You need to maintain proper hygienic status with sterile water for consumption. Your child needs to get vaccinated against typhoid every 3 yrs. typhoid test i.e Widal is considered positive if the titres are more than 1:160 dilutions
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor